I was taking Buproprion with tremendous success for my irritable bowel-D, but in the expense of once a week anxiety attacks. I could live with that. Then, they became every day and I said no way. I went off them and onto Nortriptyline. I was initially on Buproprion for some depression, but the huge side affect and my increased searching and knowledge of depression meds for my irritable bowel, I knew I had to stay on some drug for this. However, I started getting anxiety attacks again. And I can't take it before bed, because it keeps me up and makes me restless. My stomach is doing great, and my arthritis in my hands, I had no idea this drug was good for that. I am only 44, so this was great news. I can't deal with the anxiety, though. Is it just my body still cleaning out from the Buproprion-it has only been a week, or do I need to now get on something for my anxiety-again? This all is genetic, and my mom went on disability in her 40's. They know much more now, but I am in a great scientific job with great pay and thank God, flexibility, this is not going to happen to me. Any help appreciated.
Have you reported this to the Dr who prescribes for you? Also, a minimum of 2-3 weeks is needed before really settling in. Also, you mention searching for knowledge, that alone can set you off anxiety wise, consider the source when researching and in the end, your Dr who knows your unique needs is the prime source of information.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Aug 2010 • 3 answers
Posted 26 Feb 2012 • 1 answer
Posted 12 Feb 2015 • 1 answer
Posted 20 Nov 2015 • 0 answers
Posted 25 Feb 2016 • 1 answer